In this paper, we study the family of distributions termed as exponentiated mukherjee-islam distribution. The distribution has three parameters (one scale and two shape). The survival function, failure rate and moments of the distributions have been derived. The maximum likelihood estimators of the parameters and their asymptotics have been discussed and also the order statistics have been derived.
Digital Object Identifier (DOI)
Ahmad Rather, Aafaq and Subramanian, C.
"Exponentiated Mukherjee-Islam Distribution,"
Journal of Statistics Applications & Probability: Vol. 7
, Article 13.
Available at: https://dc.naturalspublishing.com/jsap/vol7/iss2/13